# SDR IPXA2017042016305

- Difficulty date: April 3, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 735
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FRAME IS DENTED AT BS 735 AND LONGERON 12R.  REPAIRED THE FRAME IAW EA 011-5310-01-A6738 REV I/R, AND EO MD11-5310-63977-A.
